Alert archive / Oklahoma / Flash Flood Warnings in 2022

Flash Flood Warning 39, NWS Norman, OK

June 8, 20224 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 8, 2022, 9:44 AM CDT for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2022, 9:44 AM CDT (14:44 UTC)
Expired
Jun 8, 2022, 12:45 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Garvin County, OK, Grady County, OK, McClain County, OK, Stephens County, OK

The radar

The Norman radar (KTLX), 71 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2648 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2648 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
1008 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

170 
WGUS54 KOUN 081444
FFWOUN
OKC049-051-087-137-081745-
/O.NEW.KOUN.FF.W.0039.220608T1444Z-220608T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
944 AM CDT Wed Jun 8 2022

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Southern Grady County in central Oklahoma...
  Southwestern McClain County in central Oklahoma...
  Northwestern Garvin County in southern Oklahoma...
  Northern Stephens County in southern Oklahoma...

* Until 1245 PM CDT.

* At 944 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Pauls Valley, Marlow, Lindsay, Wynnewood, Maysville, Rush Springs, 
  Bray, Elmore City, Paoli, Foster, Bradley, Antioch, Agawam, 
  Central High, Erin Springs, Cox City, Whitebead and Acme.

This includes the following highways...
	Interstate 35 between mile markers 64 and 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3488 9809 3490 9712 3464 9713 3462 9715
      3462 9720 3461 9720 3461 9809

FLASH FLOOD...RADAR INDICATED

$$

Zwink
1 follow-up statement
787 
WGUS74 KOUN 081738
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
1238 PM CDT Wed Jun 8 2022

OKC049-051-087-137-081748-
/O.EXP.KOUN.FF.W.0039.000000T0000Z-220608T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garvin OK-Grady OK-McClain OK-Stephens OK-
1238 PM CDT Wed Jun 8 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 1245 PM CDT THIS AFTERNOON FOR 
SOUTHERN GRADY, SOUTHWESTERN MCCLAIN, NORTHWESTERN GARVIN AND 
NORTHERN STEPHENS COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3488 9809 3490 9712 3464 9713 3462 9715
      3462 9720 3461 9720 3461 9809

$$

Zwink

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 6:01 AM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jun 8, 6:01 AM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Norman OK
601 AM CDT Wed Jun 8 2022

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 145 AM CDT Wed Jun 8 2022

Somewhat complicated setup ongoing early this morning as several
areas of convection continue, with one area across the panhandles
and southwest KS tied to warm air advection along the nose of the
low-level jet, and a second area across central/eastern KS
associated with the cold front progressing southward. Hi-res model
guidance has been struggling to properly resolve both areas of
convection so confidence continues to be lower than normal
regarding the evolution of convection this morning.

The most likely scenario will be for initially more isolated
convection across western Oklahoma to increase in coverage as the
cold front moves southward, with additional convection developing
further eastward along the front as well into northern and
central Oklahoma with time. There remains the possibility of one
or more linear segments to organize with an associated risk for
damaging wind gusts, along with a risk for isolated large hail.
Some risk also exists for flooding if storms can train over the
same areas, but at least as of now the progressive nature of the
front appears to be somewhat of a limiting factor, with only
isolated flooding expected.

The front will continue southward through the morning, with
convection moving south and eastward out of the area by late
morning. Scattered showers will remain possible behind the front
into early afternoon before diminishing. Chances for organized high
plains convection tonight appear very low as the front pushes well
to the south and takes the better moisture with it. Still, retained
slight chances for showers/storms tonight across our southern
counties closer to the front where moisture will linger the longest.

Ware

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 256 AM CDT Wed Jun 8 2022

Another round of thunderstorms, but looks to be the final one of
this week, will be possible across at least portions of the area
Thursday night into early Friday.

Models show NW upper flow setting up late this week with southerly
sfc winds returning during the day Thursday and a boundary moving
into parts of the area Thursday night/Friday. Higher dewpoint
moisture will spread back north across the area Thursday ahead of
this boundary. Models show thunderstorms developing N and NW/W of
the fa Thursday afternoon/evening then becoming one or more storm
complexes that affects the region. There is more confidence that an
MCS will develop in KS and move into parts of OK which could affect
at least NE/E portions of the fa, although there is some uncertainty
on how far W/SW the MCS will affect the area. A few models even show
that the majority of the MCS would stay N and E of the fa.
Meanwhile, there is lower confidence that any storms that develop in
the High Plains to the NW and W will make it into the fa but there
is a chance some of this activity could make it into portions of the
fa as well. Strong to severe storms will also be possible Thursday
night/early Friday, with the highest potential with the MCS.
Damaging winds, hail, and heavy rain will be the main concerns.

After this last round of storms, models show an upper ridge
affecting the region this weekend into early next week leading to a
dry forecast. Temperatures will also begin to warm with above
average temperatures late this weekend into early next week. It
looks like southwest portions of the fa will climb above 100 for
several days next week. Breezy winds are also expected early next
week.

&&

.AVIATION...
(12Z TAFS)
Issued at 556 AM CDT Wed Jun 8 2022

Storms are currently located in western OK near KCSM this
morning. These storms are expected to move towards the east-
southeast later this morning. Additional showers and thunderstorms
could impact KWWR, KPNC, and KSWO this morning as well.
Otherwise, VFR conditions are expected throughout the TAF period
at all sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  80  66  84  71 /  50  10  10  30
Hobart OK         83  66  89  71 /  30  20  10  10
Wichita Falls TX  89  70  93  75 /  30  20   0   0
Gage OK           80  62  86  67 /  40  10  10  30
Ponca City OK     80  62  82  67 /  30   0  10  70
Durant OK         87  70  90  74 /  40  20  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...08
LONG TERM....25
AVIATION...13
Hazardous weather outlook, Jun 8, 3:56 AM CDT, 5 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
356 AM CDT Wed Jun 8 2022

OKZ004>048-050>052-TXZ083>090-090900-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
356 AM CDT Wed Jun 8 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Thunderstorms will be possible across portions of Oklahoma and
western north Texas through the morning hours. Some of these
storms could become strong to severe with hail and strong wind
gusts. Locally heavy rain will also be possible.

There is a low chance for thunderstorms across portions of the
area again this evening into early Thursday. If storms do develop,
some could become strong to marginally severe with hail up to the
size of quarters and wind gusts up to 60 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
The chances for thunderstorms will be higher Thursday night into
Friday for portions of Oklahoma. Thunderstorms are expected to
develop to the north and northwest of the area then move into and
across parts of the area as a thunderstorm complex Thursday night
into early Friday. Strong to severe storms will be possible with
hail and damaging winds. Locally heavy rain could also be
possible in some areas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jun 8, 9:32 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
932 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     FLASH FLOOD      4 S RUSH SPRINGS        34.72N 97.96W
06/08/2022                   GRADY              OK   TRAINED SPOTTER

            MULTIPLE AREAS OF WATER OVER ROADWAYS ALONG
            US81.

&&

FM
Local storm report, Jun 8, 9:33 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
933 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 AM     FLOOD            2 NNW NOBLE             35.17N 97.40W
06/08/2022                   CLEVELAND          OK   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            CROPLAND/YARD/BASEMENT FLOODING.

&&

FM
Local storm report, Jun 8, 9:37 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
937 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     TSTM WND GST     1 NNE CHICKASHA         35.06N 97.94W
06/08/2022  M58 MPH          GRADY              OK   TRAINED SPOTTER

&&

FM
Local storm report, Jun 8, 9:39 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
939 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     TSTM WND GST     1 NNE CHICKASHA         35.06N 97.94W
06/08/2022  M58 MPH          GRADY              OK   TRAINED SPOTTER

            MEASSURED 58 MPH WIND GUST.

&&
Local storm report, Jun 8, 9:41 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
941 AM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 AM     FLASH FLOOD      3 WNW NORMAN            35.24N 97.49W
06/08/2022                   CLEVELAND          OK   TRAINED SPOTTER

            TWO FOOT DEEP WATER NW 48TH AND ROBINSON.
            MULTIPLE REPORTS OF WATER OVER ROADWAYS IN
            WEST NORMAN.

&&

FM
Special weather statement, Jun 8, 9:44 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Norman OK
944 AM CDT Wed Jun 8 2022

OKZ028>031-042-081515-
Pottawatomie OK-Cleveland OK-Pontotoc OK-McClain OK-Seminole OK-
944 AM CDT Wed Jun 8 2022

...Strong thunderstorms will impact portions of western Seminole,
northeastern Cleveland, northwestern Pontotoc, Pottawatomie and
southeastern McClain Counties through 1015 AM CDT...

At 943 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northwest of Pink to 3 miles southeast
of Macomb to 4 miles north of Stratford. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Northeastern Norman, Shawnee, Seminole, Tecumseh, Pink, Konawa, Byng,
Maud, Earlsboro, Bowlegs, Asher, Tribbey, Wanette, Francis, Byars,
Johnson, St. Louis, Etowah, Brooksville and Macomb.

This includes Interstate 40 between mile markers 174 and 193.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3487 9657 3486 9712 3507 9718 3538 9732
      3538 9714 3539 9714 3540 9681 3527 9658
TIME...MOT...LOC 1443Z 247DEG 36KT 3531 9714 3510 9698 3486 9696

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:57 PM CDTRiver Flood AdvisoryOUNAtoka35 hr
Jun 8, 4:37 AM CDTSpecial Weather StatementOUNCuster23 min
Jun 8, 4:41 AM CDTSevere Thunderstorm WarningOUNCuster, Washita49 min
Jun 8, 5:05 AM CDTSpecial Weather StatementOUNRoger Mills25 min
Jun 8, 5:10 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills50 min
Jun 8, 5:18 AM CDTSevere Thunderstorm WarningOUNCuster, Washita42 min
Jun 8, 5:37 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills53 min
Jun 8, 5:38 AM CDTAreal Flood AdvisoryOUNCuster, Washita3 hr
Jun 8, 5:49 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills41 min
Jun 8, 5:59 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNRoger Mills46 min
Jun 8, 6:05 AM CDTAreal Flood AdvisoryOUNCuster, Ellis, Roger Mills3 hr
Jun 8, 6:12 AM CDTSevere Thunderstorm WarningOUNCuster48 min
Jun 8, 6:22 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Custer, Roger Mills, Washita38 min
Jun 8, 6:44 AM CDTFlash Flood WarningOUNCuster, Roger Mills4 hr
Jun 8, 6:49 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Custer, Roger Mills, Washita41 min
Jun 8, 7:06 AM CDTFlash Flood WarningOUNCaddo, Custer, Washita3 hr
Jun 8, 7:10 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Custer, Washita50 min
Jun 8, 7:27 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Kiowa, Washita48 min
Jun 8, 7:39 AM CDTFlood WatchOUNAtoka, Bryan, Caddo, Canadian, Cleveland, Coal and 10 more5 hr
Jun 8, 7:41 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Grady, Kiowa, Washita49 min
Jun 8, 8:00 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
Jun 8, 8:04 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady41 min
Jun 8, 8:08 AM CDTSevere Thunderstorm WarningOUNBeckham, Caddo, Comanche, Greer, Harmon, Jackson and 3 more67 min
Jun 8, 8:13 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady47 min
Jun 8, 8:14 AM CDTSpecial Weather StatementOUNCleveland31 min
Jun 8, 8:18 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Comanche, Garvin, Grady, McClain and 4 more3 hr
Jun 8, 8:26 AM CDTSpecial Weather StatementOUNMcClain34 min
Jun 8, 8:30 AM CDTFlash Flood WarningOUNCaddo, Canadian, Cleveland, Grady, McClain3 hr
Jun 8, 8:31 AM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Oklahoma44 min
Jun 8, 8:39 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Greer, Harmon, Jackson and 3 more66 min
Jun 8, 8:43 AM CDTTornado WarningOUNGrady17 min
Jun 8, 8:50 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain40 min
Jun 8, 8:58 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Cleveland, Comanche, Garvin, Grady, McClain and 1 more47 min
Jun 8, 9:00 AM CDTFlash Flood Warning Considerable damage threatOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Jun 8, 9:01 AM CDTRiver Flood WarningOUNCuster, Washita29 hr
Jun 8, 9:09 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman66 min
Jun 8, 9:19 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Murray, Stephens41 min
Jun 8, 9:30 AM CDTAreal Flood AdvisoryOUNComanche3 hr
Jun 8, 9:44 AM CDTSpecial Weather StatementOUNPottawatomie, Seminole31 min
Jun 8, 9:58 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Love, Marshall and 3 more62 min
Jun 8, 10:01 AM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie3 hr
Jun 8, 10:06 AM CDTSevere Thunderstorm WarningOUNHughes, McClain, Pontotoc, Pottawatomie, Seminole39 min
Jun 8, 10:17 AM CDTAreal Flood WarningOUNBlaine, Caddo, Custer, Roger Mills, Washita4 hr
Jun 8, 10:21 AM CDTFlash Flood WarningOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole3 hr
Jun 8, 10:37 AM CDTFlash Flood WarningOUNHughes, Pontotoc, Pottawatomie, Seminole3 hr
Jun 8, 10:40 AM CDTSevere Thunderstorm WarningOUNBryan, Carter, Johnston, Love, Marshall65 min
Jun 8, 10:44 AM CDTSpecial Weather StatementOUNHughes46 min
Jun 8, 10:53 AM CDTAreal Flood AdvisoryOUNCarter, Johnston, Marshall, Murray3 hr
Jun 8, 10:56 AM CDTSevere Thunderstorm WarningOUNHughes34 min
Jun 8, 10:58 AM CDTFlash Flood WarningOUNAtoka, Bryan, Coal, Hughes, Johnston3 hr
Jun 8, 11:31 AM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Grady3 hr
Jun 8, 12:02 PM CDTAreal Flood WarningOUNCleveland, Grady, McClain, Pottawatomie3 hr
Jun 8, 12:57 PM CDTAreal Flood WarningOUNGarvin, Pontotoc3 hr
Jun 8, 1:48 PM CDTAreal Flood WarningOUNAtoka, Coal3 hr
Jun 8, 2:17 PM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer52 min
Jun 8, 2:18 PM CDTRiver Flood WarningOUNPottawatomie, Seminole7 hr
Jun 8, 3:09 PM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer11 hr

Nearby

Flash Flood Warnings in Oklahoma, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.